| Model Number |
CI622 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cyst(s) (1800)
| Date of Event |
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2026 due to a cholesteatoma.The patient was re-implanted with another cochlear device during the same surgery.
Additional Manufacturer Narrative
Device analysis report attached.